ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the stabilization of uniformly decoupled systems by state variable feedback

Viswanadham, N and Anbalagan, G (1974) On the stabilization of uniformly decoupled systems by state variable feedback. In: International Journal of Control, 19 (1). pp. 95-111.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

Conditions under which the asymptotic stabilization of uniformly decoupled time-varying multivariate systems is possible are explored. This is accomplished by developing a canonical form for integrator uniformly decoupled system in which the coefficient matrices have a simple structure. The procedures developed rely on certain conditions on the given system and yield explicit expressions for the stabilization compensators.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 16 Dec 2009 10:57
Last Modified: 16 Dec 2009 10:57
URI: http://eprints.iisc.ernet.in/id/eprint/24500

Actions (login required)

View Item View Item